... Bystolic I take. My wife was disabled from a back injury and surgical complications. She was later diagnosed with cervical cancer, and went thru radiation, chemo, later she developed kidney failure. I was her primary caregiver. We were not able to have sex because of her disability, and then her cancer. She passed away 9 mos. ago. I never thought I would be single again, but I am at age 61. I have met a lady, I wanted to be able to perform when necessary. I asked my cardiologist about Cialis. I exercise regularly(I do wear a pace maker to correct low heart rate), I have not experienced angina in years, so he prescribed the low dose Cialis(It works great for the ED). He took me off Imdur. I am feeling a bit tired and dizzy lately. Could it be due to not taking Imdur? I stopped it 2 mos. ago. Should I ask him to stop the Cialis and go back on the Imdur? Has anyone else experienced something like this? He wants me to take the Cialis 5mg once a day, but it is so expensive I can only afford to take it one time every 5 days. Is it OK to do that? I see him again in 4 months, might have to make it sooner, I guess.